Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

An optimal fourth-order family of methods for multiple roots and its dynamics

Ramandeep Behl
Alicia Cordero
Organization: Instituto de Matem´atica Multidisciplinar, Universitat Polit`ecnica de Val`encia
Sandile S. Motsa
Juan R. Torregrosa
Vinay Kanwar
Journal / Anthology

Numerical Algorithms
Year: 2016
Volume: 71
Issue: 4

There are few optimal fourth-order methods for solving nonlinear equations when the multiplicity m of the required root is known in advance. Therefore, the principle focus of this paper is on developing a new fourth-order optimal family of iterative methods. From the computational point of view, the conjugacy maps and the strange fixed points of some iterative methods are discussed, their basins of attractions are also given to show their dynamical behavior around the multiple roots. Further, using Mathematica with its high precision compatibility, a variety of concrete numerical experiments and relevant results are extensively treated to confirm the theoretical development.